On convex triangle functions.
Aequationes mathematicae, Tome 26 (1983), pp. 191-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
triangle function, convex, functional inequality, distribution functions, largest solution
@article{AM2_1983__26_137000,
author = {Claudi Alsina},
title = {On convex triangle functions.},
journal = {Aequationes mathematicae},
pages = {191--196},
year = {1983},
volume = {26},
zbl = {0564.39006},
url = {http://geodesic.mathdoc.fr/item/AM2_1983__26_137000/}
}
Claudi Alsina. On convex triangle functions.. Aequationes mathematicae, Tome 26 (1983), pp. 191-196. http://geodesic.mathdoc.fr/item/AM2_1983__26_137000/